Alert archive / Michigan / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 7, NWS Grand Rapids, MI

April 25, 2009Ingham County, Jackson County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 25, 2009, 5:56 PM EDT for Ingham County, Jackson County, Michigan. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2009, 5:56 PM EDT (21:56 UTC)
Expired
Apr 25, 2009, 6:18 PM EDT
In force
22 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

Counties Ingham County, MI, Jackson County, MI

The radar

The Detroit radar (KDTX), 83 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2009-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2009-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 252156
SVRGRR
MIC065-075-252230-
/O.NEW.KGRR.SV.W.0007.090425T2156Z-090425T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
556 PM EDT SAT APR 25 2009

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN
  JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN

* UNTIL 630 PM EDT

* AT 553 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 75 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST
  OF WILLIAMSTON TO 6 MILES NORTHWEST OF BROOKLYN...AND MOVING EAST
  AT 55 MPH.

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  CLARK LAKE...         LIBERTY TWP...        VANDERCOOK LAKE...
  HORTON...             SANDSTONE...          RIVES JUNCTION...
  HANOVER...            JACKSON...            WHEATFIELD TWP...
  EDEN...               FITCHBURG...          BUNKER HILL...
  HASLETT...            OKEMOS...             DANSVILLE...
  WILLIAMSTON...        LESLIE...             MASON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS...SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

&&

LAT...LON 4208 8457 4277 8443 4278 8415 4208 8413
TIME...MOT...LOC 2155Z 279DEG 48KT 4277 8419 4214 8431

$$

JK
1 follow-up statement
000 
WWUS53 KGRR 252218
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
618 PM EDT SAT APR 25 2009

MIC065-075-252226-
/O.CAN.KGRR.SV.W.0007.000000T0000Z-090425T2230Z/
INGHAM MI-JACKSON MI-
618 PM EDT SAT APR 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON AND INGHAM COUNTIES
HAS BEEN CANCELLED...

SEVERE WEATHER HAS MOVED EAST OF THE AREA. STAY TUNED FOR THE LATEST 
WEATHER INFORMATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR SOUTH CENTRAL MICHIGAN.

LAT...LON 4208 8457 4277 8443 4278 8415 4208 8413
TIME...MOT...LOC 2216Z 279DEG 48KT 4272 8380 4209 8393

$$

MEADE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:55 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 25, 4:55 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
455 PM EDT SAT APR 25 2009

LATEST UPDATE...ALL SECTIONS EXCEPT LONG TERM AND AVIATION...

.SYNOPSIS...(455 PM EDT SAT APR 25 2009)
AN ACTIVE PERIOD OF WEATHER IS EXPECTED THE NEXT SEVERAL DAYS ACROSS
SOUTHWEST LOWER MICHIGAN AS A FRONTAL BOUNDARY OSCILLATES THROUGH
THE AREA. A COLD FRONT WILL DROP SOUTH OF THE AREA THIS EVENING AND
MOVE BACK NORTH AS A WARM FRONT ON SUNDAY. ANOTHER COLD FRONT WILL
PUSH THROUGH FROM THE WEST MONDAY NIGHT. SO...PERIODS OF SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED THROUGH MONDAY NIGHT. RAINFALL OVER
THE COURSE OF THE NEXT FEW DAYS MAY PUSH INTO THE ONE TO TWO INCH
RANGE.

&&

.SHORT TERM...(455 PM EDT SAT APR 25 2009)
(TONIGHT THROUGH MONDAY NIGHT)
CONVECTIVE EVOLUTION WILL BE THE MAIN FORECAST CONCERN THROUGH THE
SHORT TERM...AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION MULTIPLE
TIMES. A COLD FRONT WILL SLIP SOUTH THROUGH THE AREA TONIGHT...THEN
MOVE BACK NORTH AS A WARM FRONT ON SUNDAY. SUNDAY NIGHT AND MONDAY
SOUTHWEST LOWER MICHIGAN WILL BE IN THE WARM SECTOR ONCE AGAIN.
FINALLY...A COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY NIGHT.
ROUNDS OF CONVECTION WILL LIKELY ACCOMPANY EACH FRONTAL PASSAGE
THROUGH THE FORECAST AREA.

THE FORECAST AREA IS NOT IN A SLIGHT RISK IN DAY TWO OR DAY THREE AT
THIS POINT...BUT THE STRENGTH OF THE LLJ SUNDAY EVENING AND SUNDAY
NIGHT IS A CONCERN. SUNDAY NIGHT A 50-60KT LLJ WILL BE IN PLACE
OVERHEAD...SO DAMAGING WIND GUSTS WILL BE A CONCERN IF ENOUGH
INSTABILITY CAN BE REALIZED.

PROBLEMATIC ISSUE WITH THE FORECAST IS THE AMOUNT OF CONVECTIVE
DEBRIS/RAIN THAT WILL BE IN PLACE IN ANY GIVEN FORECAST
PERIOD...WHICH WILL INHIBIT FURTHER DEVELOPMENT. AT THIS TIME...THE
TIME FRAMES TO KEY ON APPEAR TO BE SUNDAY EVENING/SUNDAY NIGHT AND
AGAIN ON MONDAY EVENING AHEAD OF THE COLD FRONT.

&&

.LONG TERM...(243 PM EDT SAT APR 25 2009)
(TUESDAY THROUGH SATURDAY)
THE MID RANGE MODELS ARE NOT IN GOOD AGREEMENT. THE GOING FORECAST
LOOKS TO BE FAVORING THE ECMWF. FEEL THAT THE GFS SOLUTION IS CLOSER
TO WHAT WILL HAPPEN. WITH SEVERE WEATHER ACROSS THE REGION TODAY AND
UNCERTAINTY WITH THE FORECAST... JUST LEANED THE GRIDS TOWARD THE
GFS SOLUTION. NO BIG CHANGES BEING MADE.

TUESDAY WILL SEE A COLD FRONT APPROACHING THE AREA WITH SHOWERS AND
THUNDERSTORMS. HIGH PRESSURE BUILDS IN TUESDAY NIGHT AND WEDNESDAY.
THIS FRONT WILL STALL SOUTH OF THE STATE. A LOW PRESSURE SYSTEM WILL
THEN MOVE FROM THE CENTRAL PLAINS JUST SOUTH OF THE AREA WITH
SHOWERS AND THUNDERSTORMS. THIS WILL KEEP THE FRONT IN THE REGION
AND PRECIPITATION AND CONVECTION ARE IN THE FORECAST THROUGH
SATURDAY.

WITH MAINLY ZONAL FLOW... TEMPERATURES WILL BE AT TO A LITTLE ABOVE
AVERAGE THROUGH THE EXTENDED PERIODS.

&&

.AVIATION...(455 PM EDT SAT APR 25 2009)
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS SOUTHWEST LOWER
MICHIGAN THIS EVENING. THESE SHOWERS AND STORMS ARE ASSOCIATED WITH
A COLD FRONT THAT EXTENDS ACROSS THE REGION. THE FRONT IS SLOWLY
SLIDING SOUTHEAST AND IS EXPECTED TO STALL LATER TONIGHT. BEHIND THE
FRONT, SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS LAKE
MICHIGAN AS ANOTHER UPPER WAVE SLIDES EAST. WE WILL CONTINUE TO SEE
THE POSSIBILITY OF PRECIP THROUGH MUCH OF THE OVERNIGHT HOURS. DO
ANTICIPATE IFR TO LIFR CONDITIONS THROUGH 14Z SUN AS WARM FRONT
LIFTS NORTH ACROSS SITES. VISIBILITIES AND CLOUDS DECKS WILL
GRADUALLY INCREASE BY MID MORNING SUNDAY.

&&

.MARINE...(455 PM EDT SAT APR 25 2009)
A SMALL CRAFT ADVISORY CONTINUES INTO THIS EVENING AS WAVES REMAIN
UP A BIT FROM SOUTHWEST FLOW THE PAST 24 HOURS. WAVES WILL BE ON A
DOWN TREND TONIGHT AS THE FLOW GRADUALLY BECOMES OFF SHORE BEHIND A
SOUTHWARD SINKING COLD FRONT. WAVES WILL LIKELY BE FAIRLY SMALL IN
THE NEARSHORE WATERS INTO SUNDAY NIGHT...BEFORE SOUTHERLY FLOW KICKS
THINGS UP AGAIN.

&&

.HYDROLOGY...(455 PM EDT SAT APR 25 2009)
PERIODS OF SHOWERS AND THUNDERSTORMS OVER THE NEXT COUPLE OF DAY
WILL BRING THE AREA RAINFALL ON THE ORDER OF ONE TO TWO INCHES BY
TUESDAY. SOME LOCATIONS MAY HAVE ALREADY RECEIVED OVER A HALF AN
INCH OF RAIN...ESPECIALLY ACROSS CENTRAL LOWER MICHIGAN. STREAMFLOW
CONDITIONS ACROSS CENTRAL LOWER MICHIGAN ARE NEAR NORMAL AT THIS
POINT...SO RIVER UP THERE WILL LIKELY BE ABLE TO HANDLE THE
PRECIPITATION WITHOUT SIGNIFICANT ISSUES. IN THE SOUTH
HOWEVER...STREAMFLOW CONDITIONS ARE ALREADY HIGH AND ADDITIONAL
RAINFALL MAY HAVE MORE OF AN IMPACT. RIVER CONDITIONS WILL BE
MONITORED CLOSELY THIS EVENING AND NEW FORECASTS WILL LIKELY BE
FORTHCOMING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH 00Z SUN FOR THE ENTIRE
NEARSHORE FROM ST. JOE TO MANISTEE.

&&

SYNOPSIS:     DUKE
SHORT TERM:   DUKE
LONG TERM:    IOD
AVIATION:     JB
MARINE:       DUKE
HYDROLOGY:    DUKE
Hazardous weather outlook, Apr 25, 11:23 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1123 PM EDT SAT APR 25 2009

MIZ037>040-043>046-050>052-056>059-064>067-071>074-260945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1123 PM EDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THROUGH EARLY EVENING.
THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORM
MOVEMENT WILL BE EAST NORTHEAST AT 35 TO 45 MPH. THE SEVERE WEATHER
THREAT WILL END BY 8 PM OR POSSIBLY EARLIER WITH THE PASSAGE OF A
COLD FRONT.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR TONIGHT WITH LOCALLY
HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT FOR THUNDERSTORMS WILL LIFT NORTHWARD DURING THE DAY
SUNDAY AS A WARM FRONT PUSHES THE AREA OF STORMS NORTH TOWARD
ROUTE 10 BY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT
THIS TIME.

ON MONDAY A COLD FRONT WILL PUSH EAST ACROSS THE AREA LATE IN THE
DAY AND BRING THE RISK OF STRONG TO SEVERE THUNDERSTORMS.

THURSDAY AND FRIDAY ANOTHER STORM SYSTEM WILL BRING BACK THE
THREAT FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

LMZ844>849-260945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1123 PM EDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS FOR SMALL WATER CRAFT ARE EXPECTED THROUGH
THIS EVENING DUE TO STRONG SOUTHWEST WINDS THAT WILL VEER TO THE
NORTHWEST. IN ADDITION NUMEROUS THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON INTO THE EARLY EVENING. LOCALLY HIGH WINDS AND WAVES ARE
POSSIBLE IN AND NEAR THE THUNDERSTORMS. AREAS OF FOG ARE
POSSIBLE AS WELL DUE TO WARM AIR MOVING OVER THE COLD LAKE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE AREA OF THUNDERSTORMS WILL LIFT BACK NORTH ACROSS THE NEAR
SHORE WATERS SUNDAY. THE THREAT WILL MOSTLY BE NORTH OF LITTLE
SABLE POINT BY EVENING. GUSTY WINDS AND INCREASED WAVES HEIGHTS ARE
THE PRIMARY THREAT.

ADDITIONAL STORMS ARE EXPECTED WITH THE COLD FRONT MONDAY AFTERNOON
INTO THE EVENING. GUSTY WINDS AND HIGH WAVES ARE ONCE AGAIN
POSSIBLE. ONCE THE COLD FRONT COMES THROUGH NORTHWEST WINDS WILL
BUILD THE WAVE HEIGHTS TO THE POINT WERE THEY WILL BE HAZARDOUS FOR
SMALL WATER CRAFT. THESE CONDITIONS WILL SUBSIDE BY TUESDAY
EVENING.

MORE STORMS ARE POSSIBLE LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO TONIGHT.

MEADE

In the hours before

Local storm report, Apr 25, 4:54 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 S SCHOOLCRAFT         42.09N 85.64W
04/25/2009                   KALAMAZOO          MI   TRAINED SPOTTER

            SPOTTER WITNESSED 2 6 FOOT SECTIONS OF FENCE UPROOTED AND
            THROWN ACROSS THE PROPERTY. ESTIMATED WIND SPEEDS TO 60
            MPH.

&&

GWETZEL
Local storm report, Apr 25, 5:12 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
512 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     1 E VICKSBURG           42.12N 85.51W
04/25/2009                   KALAMAZOO          MI   TRAINED SPOTTER

            SPOTTER CALLED IN WITH REPORTS OF NUMEROUS TREES DOWN IN
            AND AROUND THE VICKSBURG AREA. DAMAGE OCCURED AROUND 435
            PM.

&&

GWETZEL
Local storm report, Apr 25, 5:35 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
535 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     5 WNW TEKONSHA          42.13N 85.08W
04/25/2009                   CALHOUN            MI   COUNTY OFFICIAL

            TREE DOWN ON HOUSE. MAN TRAPPED.

&&

GWETZEL
Local storm report, Apr 25, 5:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
539 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     NON-TSTM WND DMG MARSHALL                42.27N 84.96W
04/25/2009                   CALHOUN            MI   COUNTY OFFICIAL

            NUMEROUS TREES DOWN THROUGH OUT COUNTY.

&&

GWETZEL
Special weather statement, Apr 25, 5:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
543 PM EDT SAT APR 25 2009

MIZ051-052-058-059-066-252245-
CLINTON-EATON-GRATIOT-IONIA-MONTCALM-
543 PM EDT SAT APR 25 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
STANTON TO 6 MILES SOUTHEAST OF PORTLAND...MOVING EAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...

  FERRIS TWP...         CEDAR LAKE...         VICKERYVILLE...
  BUTTERNUT...          FENWICK...            CRYSTAL...
  VESTABURG...          MCBRIDE...            SHERIDAN...
  EDMORE...             STANTON...            MUIR...
  LYONS...              PALO...               PEWAMO...
  PORTLAND...           IONIA...              CARSON CITY...

THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...STRONG WIND
GUSTS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

&&

LAT...LON 4276 8465 4278 8510 4346 8511 4345 8437
      4297 8436
TIME...MOT...LOC 2143Z 264DEG 49KT 4326 8486 4280 8483

MEADE
Local storm report, Apr 25, 5:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
554 PM EDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 W LESLIE              42.45N 84.47W
04/25/2009                   INGHAM             MI   TRAINED SPOTTER

            NUMEROUS POWER POLES DOWN. 1/2 INCH HAIL REPORTED IN
            LESLIE.

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:14 AM EDTSpecial Weather StatementGRRIsabella, Mecosta61 min
Apr 25, 5:16 AM EDTSpecial Weather StatementGRRIsabella, Mecosta59 min
Apr 25, 5:45 AM EDTSpecial Weather StatementGRRClare, Isabella45 min
Apr 25, 10:09 AM EDTSpecial Marine WarningGRR51 min
Apr 25, 10:36 AM EDTSpecial Weather StatementGRRKent, Lake, Mecosta, Newaygo39 min
Apr 25, 10:54 AM EDTSpecial Weather StatementGRRIsabella36 min
Apr 25, 11:08 AM EDTSpecial Weather StatementGRRBarry, Clare, Ionia, Isabella, Kent, Mecosta and 2 more37 min
Apr 25, 11:38 AM EDTSpecial Weather StatementGRRKalamazoo52 min
Apr 25, 11:42 AM EDTSpecial Weather StatementGRRClare, Clinton, Gratiot, Ionia, Isabella48 min
Apr 25, 12:30 PM EDTSpecial Weather StatementGRRBarry, Calhoun, Eaton, Jackson60 min
Apr 25, 12:58 PM EDTSpecial Weather StatementGRRAllegan62 min
Apr 25, 1:10 PM EDTSpecial Marine WarningGRR65 min
Apr 25, 1:13 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson26 min
Apr 25, 1:23 PM EDTSpecial Weather StatementGRROttawa37 min
Apr 25, 1:53 PM EDTSpecial Weather StatementGRRIonia, Kent, Montcalm52 min
Apr 25, 2:15 PM EDTSpecial Marine WarningGRR60 min
Apr 25, 2:24 PM EDTSevere Thunderstorm WarningGRRGratiot, Isabella, Mecosta, Montcalm50 min
Apr 25, 2:34 PM EDTSevere Thunderstorm WarningGRRAllegan, Kent, Ottawa41 min
Apr 25, 3:36 PM EDTSpecial Weather StatementGRRBarry, Calhoun, Clinton, Eaton, Gratiot, Ionia and 2 more54 min
Apr 25, 4:20 PM EDTSpecial Weather StatementGRRCalhoun, Eaton, Ingham, Jackson, Kalamazoo55 min
Apr 25, 4:30 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton, Kalamazoo45 min
Apr 25, 4:39 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo36 min
Apr 25, 5:00 PM EDTSevere Thunderstorm WarningGRRCalhoun, Clinton, Eaton, Ingham, Jackson60 min
Apr 25, 5:43 PM EDTSpecial Weather StatementGRRClinton, Gratiot, Ionia62 min
Apr 25, 6:12 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot21 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.